# SDR HEEA955073

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5000K
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- System (JASC): 6710 · Main Rotor Control
- Part: Stick Assy
- Part number: 206001392001
- Condition: Mis Mfg
- Location: Co-Pilot Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT'S QUICK DISONNECT CYCLIC STICK NOT FULLY SEATED IN MOUNT.  FOUND LOWER KNURL NUT BINDING ON LEVER ASSEMBLY BEFORE STICK FULLY SEATED.  APPEARS THREADS IN NUT NOT MFG PROPERLY.  STICK ASSEMBLY RECEIVED IN KIT P/N 206-706-127-117.
